# SDR W8PA980020

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - TWO EMERGENCY TRACK LIGHTS ARE INOP AT ROW 18.  RECONNNECTED WIRES, AT ROW 18.  OPS CHECK GOOD.
